# SDR AALA201810229019

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A6349
- Condition: Unlaced
- Location: Lt Overwing
- Part time: 50,394 hours, 21,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ENCLOSURE FOR THE LT OVERWING SLIDE,   LACED THE OVERWING SLIDE.
